MAUDE Adverse Event Report: ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

ETHICON, LLC COATED VICRYL; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number J327H
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Physician used 3-0 stratafix suture out of a pacemaker pack to close a pacemaker pocket.Needle driver was used to push the needle through the skin and suture needle broke in half.The needle was stuck in patient's pocket but quickly removed by the physician.Manufacturer response for suture, absorbable, synthetic, polyglycolic acid, coated vicryl (per site reporter).Working with us.

Brand Name
COATED VICRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
ETHICON, LLC
475 c street, suite 401
los frailes industrial park
guaynabo PR 00969
MDR Report Key19358043
Report Number19358043
Device Sequence Number3770176
Product Code GAM
UDI-Device Identifier10705031038837
UDI-Public(01)10705031038837
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
Report Date (Section F) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ327H
Device Catalogue NumberJ327H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/21/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient Weight96 KG
Patient RaceWhite
Date Report Sent to FDA05/01/2024